# SDR SWAA2015060840460

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 35,953 hours, 20,808 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6947534
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB STIFFENER CRACKED AT STATION 101.9.  R & R STIFFENER IAW SRM.
